Alert archive / Indiana / Areal Flood Warnings in 2021

Areal Flood Warning 7, NWS Indianapolis, IN

June 19, 202112 counties in Indiana

NWS Indianapolis, IN issued this areal flood warning at Jun 19, 2021, 11:52 AM EDT for 12 counties in Indiana. It was in force for 25 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2021, 11:52 AM EDT (15:52 UTC)
Expired
Jun 20, 2021, 12:45 PM EDT
In force
25 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Brown County, IN, Clay County, IN, Greene County, IN, Johnson County, IN, Lawrence County, IN, Monroe County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Sullivan County, IN, Vigo County, IN

The radar

The Indianapolis radar (KIND), 80 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 3.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2021-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2021-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1960 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

916 
WGUS43 KIND 191552
FLWIND

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Indianapolis IN
1152 AM EDT Sat Jun 19 2021

INC013-021-055-081-093-105-109-119-121-133-153-167-192145-
/O.NEW.KIND.FA.W.0007.210619T1552Z-210619T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brown IN-Clay IN-Greene IN-Johnson IN-Lawrence IN-Monroe IN-Morgan
IN-Owen IN-Parke IN-Putnam IN-Sullivan IN-Vigo IN-
1152 AM EDT Sat Jun 19 2021

The National Weather Service in Indianapolis has issued a

* Flood Warning for...
  Southwestern Johnson County in central Indiana...
  Morgan County in central Indiana...
  Central Brown County in south central Indiana...
  Northern Lawrence County in south central Indiana...
  Monroe County in south central Indiana...
  Northern Greene County in southwestern Indiana...
  Northern Sullivan County in southwestern Indiana...
  Clay County in west central Indiana...
  Owen County in west central Indiana...
  Southeastern Parke County in west central Indiana...
  Southern Putnam County in west central Indiana...
  Vigo County in west central Indiana...

* Until 545 PM EDT.

* At 1152 AM EDT, Rain will end by 1230 pm...but flooding will 
  continue from the three to eight inches of rain that fell from 
  Friday evening through this morning over the warned area. This 
  flood warning will replace the flash flood warnings that have been 
  in effect.

* Some locations that will experience flooding include...
  Bloomington, Terre Haute, Martinsville, Mooresville, Brazil, 
  Spencer, Nashville, Ellettsville, West Terre Haute, Jasonville, 
  Cloverdale, Brooklyn, Worthington, Shelburn, Prairieton, Prairie 
  Creek, Farmersburg, Monrovia, Seelyville and Morgantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be aware of your surroundings and do not drive on flooded roads.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3930 8760 3931 8762 3935 8753 3961 8753
      3962 8738 3963 8739 3962 8664 3960 8666
      3961 8623 3913 8612 3916 8634 3895 8630
      3898 8668 3920 8759 3925 8757 3925 8759

$$

Ryan
2 follow-up statements
348 
WGUS43 KIND 192037
FLWIND

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Indianapolis IN
437 PM EDT Sat Jun 19 2021

INC013-021-055-081-093-105-109-119-121-133-153-167-200945-
/O.EXT.KIND.FA.W.0007.000000T0000Z-210620T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brown IN-Clay IN-Greene IN-Johnson IN-Lawrence IN-Monroe IN-Morgan
IN-Owen IN-Parke IN-Putnam IN-Sullivan IN-Vigo IN-
437 PM EDT Sat Jun 19 2021

The National Weather Service in Indianapolis has extended the

* Flood Warning for...
  Southwestern Johnson County in central Indiana...
  Morgan County in central Indiana...
  Central Brown County in south central Indiana...
  Northern Lawrence County in south central Indiana...
  Monroe County in south central Indiana...
  Northern Greene County in southwestern Indiana...
  Northern Sullivan County in southwestern Indiana...
  Clay County in west central Indiana...
  Owen County in west central Indiana...
  Southeastern Parke County in west central Indiana...
  Southern Putnam County in west central Indiana...
  Vigo County in west central Indiana...

* Until 545 AM EDT Sunday.

* At 437 PM EDT, Flooding will continue from the three to eight 
  inches of rain that fell from Friday evening through this morning 
  over the warned area.

* Some locations that will experience flooding include...
  Bloomington, Terre Haute, Martinsville, Mooresville, Brazil, 
  Spencer, Nashville, Ellettsville, West Terre Haute, Jasonville, 
  Cloverdale, Brooklyn, Worthington, Shelburn, Prairieton, Prairie 
  Creek, Farmersburg, Monrovia, Seelyville and Morgantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be aware of your surroundings and do not drive on flooded roads.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3930 8760 3931 8762 3935 8753 3961 8753
      3962 8738 3963 8739 3962 8664 3960 8666
      3961 8623 3913 8612 3916 8634 3895 8630
      3898 8668 3920 8759 3925 8757 3925 8759

$$

50
008 
WGUS43 KIND 200934 RRA
FLWIND

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Indianapolis IN
534 AM EDT Sun Jun 20 2021

INC013-021-055-081-093-105-109-119-121-133-153-167-201645-
/O.EXT.KIND.FA.W.0007.000000T0000Z-210620T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brown IN-Clay IN-Greene IN-Johnson IN-Lawrence IN-Monroe IN-Morgan
IN-Owen IN-Parke IN-Putnam IN-Sullivan IN-Vigo IN-
534 AM EDT Sun Jun 20 2021

The National Weather Service in Indianapolis has extended the

* Flood Warning for...
  Southwestern Johnson County in central Indiana...
  Morgan County in central Indiana...
  Central Brown County in south central Indiana...
  Northern Lawrence County in south central Indiana...
  Monroe County in south central Indiana...
  Northern Greene County in southwestern Indiana...
  Northern Sullivan County in southwestern Indiana...
  Clay County in west central Indiana...
  Owen County in west central Indiana...
  Southeastern Parke County in west central Indiana...
  Southern Putnam County in west central Indiana...
  Vigo County in west central Indiana...

* Until 1245 PM EDT Sunday.

* At 534 AM EDT, gauge reports indicated heavy rain due to 
  thunderstorms. Flooding is ongoing or expected to begin shortly in 
  the warned area.

* Some locations that will experience flooding include...
  Bloomington, Terre Haute, Martinsville, Mooresville, Brazil, 
  Spencer, Nashville, Ellettsville, West Terre Haute, Jasonville, 
  Cloverdale, Brooklyn, Worthington, Shelburn, Prairieton, Prairie 
  Creek, Farmersburg, Monrovia, Seelyville and Morgantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be aware of your surroundings and do not drive on flooded roads.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3930 8760 3931 8762 3935 8753 3961 8753
      3962 8738 3963 8739 3962 8664 3960 8666
      3961 8623 3913 8612 3916 8634 3895 8630
      3898 8668 3920 8759 3925 8757 3925 8759

$$

AGM

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this areal flood warning went out at Jun 19, 10:16 AM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 19, 10:16 AM EDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1016 AM EDT Sat Jun 19 2021

.Forecast Update...
Issued at 1015 AM EDT Sat Jun 19 2021

Radar loop indicates another convective cluster about to move into
the southwest zones, with short term model data suggesting this
cluster will move through the southwest zones through about 191800Z.

Based on this, and given the earlier heavy rainfall in this area,
will extend parts of the Flash Flood Watch in these area until
191800Z.

Short term model data continue to suggest some convection may
redevelop over parts of the area later this afternoon. Given the
current amount of debris cloud around, convective temperatures may
not be met this afternoon, so not sold on amount of redevelopment
later today. Regardless, this morning's upper air indicates
moderately steep lapse rates and decent deep layer shear remains, so
potential still exists for strong/severe convection.

Decided to lower the highs today a category, based on the current
amount of cloud cover.

&&

.Short Term...(Today through Sunday)
Issued at 239 AM EDT Sat Jun 19 2021

The focus for the remainder of the overnight has shifted to a flash
flood concern as bulk of the current convection related to last
evening's MCS was exiting southeast but more cells were going up
over central Illinois along a northwest to southeast outflow
boundary that extended into southeastern Indiana. Even more ominous
was convection over south central Iowa into west central Illinois.
This area is well underway into becoming an MCS that will track
southeast along the outflow boundary and within the fast northwest
flow aloft and end up moving across central Indiana after 09z per
the convective allowing models. This will lead to even more serious,
potential life threatening flash flooding as convection trains
southeast across south central parts of the forecast area that are
already dealing with flash flooding. Areas of Clay, Owen, Monroe and
Morgan have already seen over 4 inches since last evening per MRMS.
May need to extend the Flash Flood Watch over these areas and pull
some of the northeast counties that have seen little rain and are
not expected today later today.

The bulk of the Iowa MCS should be southeast of the area after 15z.
Confidence is not great on chances of convection the rest of day
with mesoscale boundaries continuing to play a key role on where
storms fire up given lack of obvious forcing mechanisms. That said,
models continue to show strong instability with afternoon CAPEs over
2000 J/kg and 30 plus knot 850 millibar westerly low resulting in
decent low level shear for this time of year. The main front will
remain quasi-stationary over far northern Indiana. This setup
supports at least scattered thunderstorms through this evening with
perhaps a break overnight into Sunday morning.

On Sunday afternoon, more of the same but with upper flow switching
to the west and southwest as a trough digs in over the Plains.
Perturbation ahead of the trough may help things fire up as well.
SPC Day1 and Day2 Outlooks both feature a Marginal Severe Risk over
all of central Indiana, which looks reasonable given the very moist
and unstable atmosphere and sufficient shear. Any storm that dumps
rain over areas that saw a lot earlier tonight, could pose a flood
threat, but expected coverage precludes further headlines at this
time.

&&

.Long Term...(Sunday night through Friday)
Issued at 239 AM EDT Sat Jun 19 2021

Models suggest a cold front will dive southeast across central
Indiana Monday. This front will interact with the stagnant moist and
unstable atmosphere and bring more widespread convection to the area
Monday. Early day timing would discourage severe weather chances.
The convection will be ending from northwest to southeast, and a
much cooler and drier air mass will settle in in the wake of the
front on Tuesday with afternoon highs only in the 70s and dew points
only in the 40s. However, temperatures will be on their way up as
will chances of convection late week as the cool surface high moves
east of the area allowing for a return to southerly and
southwesterly inflow.

&&

.Aviation...(12Z TAF Issuance)
Issued at 633 AM EDT Sat Jun 19 2021

IMPACTS:

- Widespread convection will continue to effect the terminals through 16z.
- Convection will become more scattered after 16z with chances too low
  to include VCTS.
- Winds mostly 190-230 degrees to 10 knots or so and gusts around 20 knots
  16-24z. Gusts higher at times in convection and direction will vary
  at times due to convective outflow.

DISCUSSION: Convective system ongoing across central Indiana will exit
southeast mid morning. Tempo MVFR and worse flying conditions
in the heavier convection. More storms are possible this afternoon and
tonight, but coverage is expected to only be isolated to scattered.

Plenty of uncertainty remains in the specific timing for the sites
themselves.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 2 PM EDT this afternoon for INZ051>053-
060>065-071-072.

&&

Update...JAS
Short Term...MK
Long Term...MK
Aviation...MK
Hazardous weather outlook, Jun 19, 3:34 AM EDT, 8 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
334 AM EDT Sat Jun 19 2021

INZ035>037-043>048-051>057-062>065-071-072-201000-
Fountain-Montgomery-Boone-Vermillion-Parke-Putnam-Hendricks-Marion-
Hancock-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Monroe-Brown-
Bartholomew-Decatur-Jackson-Jennings-
Including the cities of Attica, Covington, Veedersburg,
Crawfordsville, Lebanon, Zionsville, Clinton, Newport, Rockville,
Greencastle, Plainfield, Brownsburg, Danville, Indianapolis,
Greenfield, Terre Haute, Brazil, Clay City, Spencer, Martinsville,
Mooresville, Greenwood, Franklin, Shelbyville, Rushville,
Bloomington, Nashville, Columbus, Greensburg, Seymour, Brownstown,
and North Vernon
334 AM EDT Sat Jun 19 2021

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

There is Slight Risk for severe thunderstorms today. A few storms
could be strong or severe this morning and a few more could be strong
or severe this afternoon and early evening. The main severe threats
will be damaging winds. Isolated tornadoes and large hail will also
be possible. Frequent lightning is expected. Heavy rainfall and flash
flooding will also be possible, especially this morning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

More thunderstorms are possible at times from Sunday through Monday
and again by late next week. There is a Marginal Risk for severe
weather Sunday afternoon and evening. Damaging winds, large hail and
isolated tornadoes are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be possible at times this weekend. Spotters
are encouraged to report any flooding issues.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ021-028>031-038>042-049-060-061-067>070-201000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Tipton-Hamilton-Madison-
Delaware-Randolph-Henry-Sullivan-Greene-Knox-Daviess-Martin-Lawrence-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, New Castle,
Sullivan, Linton, Bloomfield, Vincennes, Washington, Loogootee,
Shoals, Bedford, and Mitchell
334 AM EDT Sat Jun 19 2021

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

There is Marginal Risk for severe thunderstorms today. A few storms
could be strong or severe this morning and a few more could be strong
or severe this afternoon and early evening. The main severe threats
will be damaging winds. Isolated tornadoes and large hail will also
be possible. Frequent lightning is expected. Heavy rainfall and flash
flooding will also be possible, especially this morning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

More thunderstorms are possible at times from Sunday through Monday
and again by late next week. There is a Marginal Risk for severe
weather Sunday afternoon and evening. Damaging winds, large hail and
isolated tornadoes are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be possible at times this weekend. Spotters
are encouraged to report any flooding issues.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Jun 19, 6:45 AM EDT, 5 hours 7 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
645 AM EDT Sat Jun 19 2021

INZ061>064-067>072-191130-
Daviess-Knox-Brown-Martin-Lawrence-Bartholomew-Greene-Jackson-Monroe-
Jennings-
645 AM EDT Sat Jun 19 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MONROE...
SOUTHERN BROWN...SOUTHERN BARTHOLOMEW...CENTRAL KNOX...MARTIN...
SOUTHEASTERN GREENE...LAWRENCE...JACKSON...JENNINGS AND DAVIESS
COUNTIES...

At 644 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Nashville to St. Francisville.
Movement was southeast at 50 mph.

Wind gusts up to 50 mph and half inch hail are possible with these
storms.

Locations impacted include...
Columbus, Vincennes, Seymour, Bedford, Washington, North Vernon,
Brownstown, Nashville, Shoals, Vernon, Mitchell, Bicknell, Loogootee,
Crothersville, Odon, Oolitic, Medora, Monroe City, Elizabethtown and
Wheatland.

This includes Interstate 65 between mile markers 37 and 67.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3855 8721 3851 8730 3854 8743 3850 8750
      3855 8766 3865 8760 3924 8614 3903 8544
      3891 8545 3891 8554 3882 8563 3881 8579
      3873 8587 3876 8591 3878 8620 3876 8628
      3869 8631 3869 8668 3853 8668 3849 8695
TIME...MOT...LOC 1044Z 294DEG 43KT 3920 8618 3862 8763

Ryan
Local storm report, Jun 19, 7:13 AM EDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
713 AM EDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     FLASH FLOOD      4 NNW ALAMO             40.03N 87.09W
06/19/2021                   FOUNTAIN           IN   PUBLIC

            INDIANA ROUTE 32 COVERED IN WATER AT
            FOUNTAIN - MONTGOMERY COUNTY LINE.

&&

AGM
Special weather statement, Jun 19, 11:24 AM EDT, 28 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1124 AM EDT Sat Jun 19 2021

INZ061-067>070-191630-
Daviess-Knox-Martin-Lawrence-Greene-
1124 AM EDT Sat Jun 19 2021

...WINDS TO 45 MPH AND PEA SIZE HAIL IS POSSIBLE...

At 1122 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 13 miles northwest of Bedford to Mount
Carmel. Movement was southeast at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Bedford, Washington, Shoals, Mitchell, Loogootee, Odon, Oolitic,
Monroe City, Wheatland, Montgomery, Decker, Crane, Cannelburg,
Alfordsville, West Boggs Lake, Tunnelton, Burns City, Williams, Avoca
and Glendale Fishery.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3847 8775 3850 8765 3853 8766 3901 8668
      3892 8628 3872 8631 3869 8643 3869 8668
      3860 8668 3850 8698 3854 8711 3852 8715
      3855 8720 3851 8730 3854 8743 3850 8749
      3850 8758 3845 8760 3846 8766 3842 8774
TIME...MOT...LOC 1522Z 309DEG 18KT 3898 8669 3842 8779

JAS

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:08 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jennings, Rush, Shelby52 min
Jun 18, 8:17 PM EDTAreal Flood WarningINDRush3 hr
Jun 18, 8:18 PM EDTTornado WarningINDBrown, Monroe, Morgan27 min
Jun 18, 8:45 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown45 min
Jun 18, 8:49 PM EDTAreal Flood WarningINDDecatur3 hr
Jun 18, 8:59 PM EDTSevere Thunderstorm WarningINDDecatur, Rush20 min
Jun 18, 9:07 PM EDTSevere Thunderstorm WarningINDMorgan, Owen27 min
Jun 18, 9:10 PM EDTTornado WarningINDBrown20 min
Jun 18, 9:23 PM EDTSevere Thunderstorm WarningINDJohnson, Morgan23 min
Jun 18, 9:29 PM EDTSevere Thunderstorm WarningINDMonroe, Owen46 min
Jun 18, 9:32 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson43 min
Jun 18, 9:45 PM EDTSevere Thunderstorm WarningINDBartholomew, Johnson, Shelby20 min
Jun 18, 9:58 PM EDTSevere Thunderstorm WarningINDClay, Owen, Vigo47 min
Jun 18, 10:11 PM EDTSevere Thunderstorm WarningINDJackson, Jennings49 min
Jun 18, 10:23 PM EDTFlash Flood WarningINDBrown, Clay, Monroe, Morgan, Owen5 hr
Jun 18, 10:42 PM EDTSevere Thunderstorm WarningINDClay, Greene, Monroe, Owen, Sullivan, Vigo63 min
Jun 18, 10:55 PM EDTFlash Flood WarningINDBartholomew, Brown, Jackson, Jennings5 hr
Jun 18, 11:03 PM EDTSevere Thunderstorm WarningINDBrown, Jackson, Lawrence, Monroe42 min
Jun 18, 11:25 PM EDTFlash Flood WarningINDBrown, Clay, Greene, Monroe, Owen5 hr
Jun 19, 12:01 AM EDTSevere Thunderstorm WarningINDRandolph14 min
Jun 19, 12:33 AM EDTSevere Thunderstorm WarningINDOwen27 min
Jun 19, 1:02 AM EDTSevere Thunderstorm WarningINDClay, Vigo43 min
Jun 19, 2:01 AM EDTFlash Flood WarningINDClay, Vigo4 hr
Jun 19, 2:16 AM EDTAreal Flood AdvisoryINDHendricks, Johnson, Marion, Morgan3 hr
Jun 19, 2:57 AM EDTFlash Flood WarningINDDecatur, Rush, Shelby3 hr
Jun 19, 3:19 AM EDTFlash Flood Warning Considerable damage threatINDClay, Owen9 hr
Jun 19, 3:45 AM EDTSevere Thunderstorm WarningINDMonroe, Owen19 min
Jun 19, 4:32 AM EDTFlash Flood WarningINDClay, Greene, Monroe, Owen7 hr
Jun 19, 4:49 AM EDTFlash Flood WarningINDClay, Fountain, Montgomery, Parke, Putnam, Vermillion and 1 more4 hr
Jun 19, 5:15 AM EDTFlash Flood WarningINDHendricks, Johnson, Marion, Morgan4 hr
Jun 19, 5:50 AM EDTFlash Flood Warning Considerable damage threatINDBrown, Johnson, Monroe, Morgan, Owen6 hr
Jun 19, 6:01 AM EDTFlash Flood Warning Considerable damage threatINDClay, Sullivan, Vigo6 hr
Jun 19, 6:07 AM EDTSevere Thunderstorm WarningINDClay, Greene, Lawrence, Martin, Monroe, Owen38 min
Jun 19, 6:42 AM EDTFlash Flood WarningINDBartholomew, Brown, Decatur, Jackson, Jennings4 hr
Jun 19, 6:45 AM EDTSpecial Weather StatementINDBrown, Daviess, Jackson, Jennings, Knox, Lawrence and 1 more45 min
Jun 19, 7:17 AM EDTFlash Flood WarningINDBartholomew, Decatur, Johnson, Rush, Shelby3 hr
Jun 19, 10:08 AM EDTFlash Flood WatchINDBartholomew, Brown, Clay, Decatur, Greene, Jackson and 5 more4 hr
Jun 19, 10:29 AM EDTAreal Flood WarningINDBartholomew, Brown, Decatur, Jennings, Johnson, Rush and 1 more6 hr
Jun 19, 10:41 AM EDTFlash Flood WarningINDBartholomew, Brown, Jackson, Jennings2 hr
Jun 19, 11:01 AM EDTRiver Flood WarningINDClay, Greene25 hr
Jun 19, 11:01 AM EDTRiver Flood WarningINDGreene, Monroe, Owen42 hr
Jun 19, 11:01 AM EDTRiver Flood WarningINDDaviess, Greene, Knox5 days
Jun 19, 11:01 AM EDTRiver Flood WarningINDJackson, Jennings, Washington26 hr
Jun 19, 11:01 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington4 days
Jun 19, 11:01 AM EDTRiver Flood WarningINDBartholomew41 hr
Jun 19, 11:01 AM EDTRiver Flood WarningINDDaviess, Greene, Knox5 days
Jun 19, 11:01 AM EDTRiver Flood WarningINDBartholomew, Jackson42 hr
Jun 19, 11:01 AM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby3 days
Jun 19, 11:01 AM EDTRiver Flood WarningINDKnox, Sullivan48 hr
Jun 19, 11:01 AM EDTRiver Flood WarningINDKnox, Sullivan41 hr
Jun 19, 11:01 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike6 days
Jun 19, 11:24 AM EDTSpecial Weather StatementINDDaviess, Lawrence, Martin66 min
Jun 19, 12:42 PM EDTAreal Flood WarningINDBartholomew, Brown, Jackson, Jennings, Lawrence24 hr
Jun 19, 4:36 PM EDTAreal Flood WarningINDBartholomew, Brown, Decatur, Jennings, Johnson, Rush and 1 more20 hr
Jun 19, 6:41 PM EDTRiver Flood WarningINDJohnson24 hr
Jun 19, 6:41 PM EDTRiver Flood WarningINDDecatur18 hr
Jun 19, 6:41 PM EDTRiver Flood WarningINDBartholomew27 hr
Jun 19, 6:41 PM EDTRiver Flood WarningINDMarion11 hr
Jun 19, 6:41 PM EDTRiver Flood WarningINDBartholomew11 hr

Nearby

Areal Flood Warnings in Indiana, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.